MAUDE Adverse Event Report: MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-38M
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5568-45 lead, implanted on (b)(6) 2001; 452353s lead, implanted on (b)(6) 1994; 6932-65 lead, implanted on (b)(6) 1996.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that high thresholds, high and undefined impedance and noise were noted on the right atrial (ra) leads.It was noted that a previously implanted adapter was fixed to two ra leads and an implantable cardioverter defibrillator (icd).During the change out of the icd, the leads were capped and replaced with one ra lead and the adapter was removed.When doing the battery change of the icd the physician tested the two ra leads and thresholds were within normal limits.Therefore it was concluded that the adapter may be the issue.No patient complications have been reported as a result of this event.

Brand Name
TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7883536
Report Number2182208-2018-01702
Device Sequence Number1837281
Product Code DTD
UDI-Device Identifier00681490136907
UDI-Public00681490136907
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2014
Device Model Number5866-38M
Device Catalogue Number5866-38M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR